# SDR USAA2014070100003

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 38,375 hours, 23,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A7095
- Condition: Defective
- Location: R1 Door
- Part time: 34,330 hours, 17,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE HITS FUSELAGE WHEN OPENED.  REPLACED R1 DOOR SLIDE PER JOB CARD 26L00025011.
